# SDR SWAA2014071830078

- Difficulty date: July 12, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 71,297 hours, 59,636 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6517688
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR CREASE BEAM CRACKED AT BS 348 WL 208.  R & R BEAM IAW DWG & SRM.
